Hi All, I have another question.
My docs are trying to get me to where i can take 45mg of diltiazem (generic cardizem) per day for my psvt/a-fib. they are titrating my dose in 7.5mg increments every 7 days. I began at 7.5 mg 1x per day then after a week i went to 2x per day and today i am to start 3x per day.
i have been on many different antihypertensives in the past. all have caused me to get a stiff neck and very bad headache, every day and when i am taken off of them the stiff neck and headaches go away. when i began the 7.5 mg diltiazem i was fine but as i have titrated my dose, the headaches and stiff neck have come back. also i have noticed that my episodes of psvt/a-fib are back.
when i am not taking the cardio med my episodes of psvt/a-fib are further apart (sometimes weeks to months) but more intense and very dibilitating. when i am on the med i have episodes every day all day long but they are much less intense. has anyone here had this problem or heard of anyone having this problem?
Thanks for your help
What a mighty God we serve! :)
UCTD; Hashimoto's; Fibromyalgia, Chronic Fatigue Syndrome and PSVT